MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ASSURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) ASSURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM1272
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an infection after device exchange.No intervention or procedure was reported.
 
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ASSURITY MRI
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50202645
Report Number2017865-2026-16748
Device Sequence Number10337469
Product Code LWP
UDI-Device Identifier05414734509572
UDI-Public(01)05414734509572(10)A000185795(17)270831
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPM1272
Device Lot NumberA000185795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL SDX LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale